# SDR 06FDEA0829

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 1809 X 27.5 EXISTING SEAT TRACK PLUG REPAIR.  PERFORMED A GVI OF REPAIR AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8- 5100-7-5001 P2.
